I just started taking the Opana er 40mg yesterday. My 1st dose went great, hardly knew I had taken it other than not having any pain. However, after taking it today I'm very drowsy, light headed almost to a drunk feeling. I was wondering if this is something that will go away or should I take med later in the day. Thanks to anyone who can help.
Hi tnictitanfan. I'm prescribed a similar medication and for me, the symptoms did go away after about a week or two. Hopefully you'll have the same easy adjustment as I had. But like they say, people can and do react differently sometimes. It's also a good idea to take it later in the day if it's ok with your doctor. I hope you adjust quickly and have many pain free days!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What is the difference between the opana ER and the opana HCI ER? My doctor had discussed putting m?
Posted 22 Feb 2011 • 1 answer
Posted 12 May 2011 • 8 answers
Posted 28 Jul 2013 • 2 answers
Posted 6 Jul 2014 • 2 answers
Posted 1 Sep 2017 • 2 answers